Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 92, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 10, 2016, 3:28 PM CST. It took effect at Dec 11, 2016, 8:00 AM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2016, 3:28 PM CST (21:28 UTC)
- In effect from
- Dec 11, 2016, 8:00 AM CST
- Expired
- Dec 12, 2016, 9:00 AM CST
- In force
- 25 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
637 WHUS73 KMKX 102128 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST SAT DEC 10 2016 ...GUSTY WINDS AND HIGH WAVES DEVELOPING SUNDAY... .SOUTHERLY WINDS AHEAD OF APPROACHING LOW PRESSURE WILL BE GUSTY ON SUNDAY. THIS WILL BUILD WAVES HIGHER WAVES ACROSS THE NEARSHORE WATERS. GUSTY WESTERLY WINDS ARE THEN EXPECTED BEHIND THE LOW AND ASSOCIATED COLD FRONT SUNDAY EVENING WITH HIGHER GUSTS LINGERING INTO MONDAY MORNING. THE WAVES WILL BE LOWER WITH THE OFFSHORE WINDS SUNDAY EVENING INTO MONDAY, EXCEPT FOR HIGHER WAVES TOWARD OPEN WATERS. LMZ643>646-110530- /O.NEW.KMKX.SC.Y.0092.161211T1400Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 9 AM CST MONDAY. * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY. WINDS WILL BECOME WESTERLY SUNDAY EVENING...WITH GUSTS AS HIGH AS 30 KNOTS SUNDAY NIGHT INTO EARLY MONDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET ON SUNDAY...THEN SUBSIDING TO 2 TO 3 FEET SUNDAY EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
588 WHUS73 KMKX 110325 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 925 PM CST SAT DEC 10 2016 ...GUSTY WINDS AND HIGH WAVES DEVELOPING SUNDAY... .SOUTHERLY WINDS AHEAD OF APPROACHING LOW PRESSURE WILL BE GUSTY ON SUNDAY. THIS WILL BUILD HIGHER WAVES ACROSS THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. GUSTY WESTERLY WINDS ARE THEN EXPECTED BEHIND THE LOW AND ASSOCIATED COLD FRONT SUNDAY EVENING WITH HIGHER GUSTS LINGERING INTO MONDAY MORNING. THE WAVES WILL BE HIGHEST TOWARD THE OPEN WATERS. LMZ643>646-111130- /O.CON.KMKX.SC.Y.0092.161211T1400Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 925 PM CST SAT DEC 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 9 AM CST MONDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY. WINDS WILL BECOME WESTERLY SUNDAY EVENING...WITH GUSTS AS HIGH AS 30 KNOTS SUNDAY NIGHT INTO EARLY MONDAY MORNING. * WAVES: BUILDING TO 3 TO 5 FEET ON SUNDAY...THEN SUBSIDING TO 2 TO 3 FEET SUNDAY EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
914 WHUS73 KMKX 110942 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CST SUN DEC 11 2016 ...GUSTY WINDS AND HIGH WAVES... .SOUTH WINDS AHEAD OF APPROACHING LOW PRESSURE WILL BE GUSTY TODAY. THIS WILL RESULT IN HIGHER WAVES ACROSS THE NEARSHORE WATERS OF SOUTHEAST WISCONSIN. GUSTY WESTERLY WINDS ARE THEN EXPECTED BEHIND THE LOW AND ASSOCIATED COLD FRONT THIS EVENING WITH HIGHER GUSTS LINGERING INTO MONDAY MORNING. THE WAVES WILL BE HIGHEST TOWARD THE OPEN WATERS. LMZ643>646-111745- /O.CON.KMKX.SC.Y.0092.161211T1400Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 AM CST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 AM CST MONDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY. WINDS WILL BECOME WEST THIS EVENING...WITH GUSTS AS HIGH AS 30 KNOTS SUNDAY NIGHT INTO EARLY MONDAY MORNING. * WAVES: 3 TO 5 FEET TODAY...THEN SUBSIDING TO 2 TO 4 FEET THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
889 WHUS73 KMKX 111523 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CST SUN DEC 11 2016 ...SEVERAL PERIODS OF GUSTY WINDS EXPECTED... .GUSTY SOUTH TO SOUTHEAST WINDS OVER THE NEAR SHORE WATERS THIS MORNING WILL START TO DIMINISH AS LOW PRESSURE APPROACHES LAKE MICHIGAN FROM IOWA. THE HIGH WAVES OVER THE WATER WILL ALSO START TO SUBSIDE. ONCE THE LOW PRESSURE PASSES EAST OF THE AREA TONIGHT...GUSTY WEST WINDS ARE EXPECTED TO DEVELOP WITH GUSTS EXPECTED TO REACH 25 KNOTS AT TIMES LATER TONIGHT INTO MONDAY MORNING. HENCE THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT. LMZ643>646-112330- /O.CON.KMKX.SC.Y.0092.000000T0000Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS: SOUTH 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THIS MORNING BECOMING 5 TO 15 KNOTS THIS AFTERNOON...BECOMING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATER TONIGHT INTO MONDAY MORNING. * WAVES: 3 TO 6 FEET TODAY...THEN SUBSIDING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
273 WHUS73 KMKX 112131 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CST SUN DEC 11 2016 ...WINDS PICKING BACK UP BY LATE EVENING... .WINDS HAVE EASED THIS AFTERNOON AS LOW PRESSURE PASSES OVER THE AREA. WESTERLY WINDS BEHIND THE LOW WILL PICK BACK UP BY LATE EVENING AND CONTINUE INTO MONDAY MORNING. WAVES WILL SUBSIDE LATE THIS AFTERNOON AND INTO THE EVENING DUE TO THE LIGHTER WINDS. THE WAVES SHOULD STAY ON THE LOW END AFTER THAT AS THE WINDS BECOME OFFSHORE. LMZ643>646-120545- /O.CON.KMKX.SC.Y.0092.000000T0000Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS: SOUTH AT 5 TO 10 KNOTS INTO THE EVENING...BECOMING WEST AND INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE EVENING AND OVERNIGHT. * WAVES: 3 TO 5 FEET TODAY...SUBSIDING TO 2 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
573 WHUS73 KMKX 120313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CST SUN DEC 11 2016 ...WINDS INCREASING OVERNIGHT... .WEST WINDS WILL BE ON THE INCREASE OVERNIGHT ON INTO TOMORROW MORNING WITH SOME GUSTS REACHING THE 25-30KT RANGE. LMZ643>646-121115- /O.CON.KMKX.SC.Y.0092.000000T0000Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CST SUN DEC 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. * WAVES: 2 TO 4 FEET TONIGHT INTO TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
373 WHUS73 KMKX 120920 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 AM CST MON DEC 12 2016 ...BRISK NORTHWEST WINDS... .BRISK NORTHWEST WINDS WILL CONTINUE INTO THE MORNING DUE TO LOW PRESSURE EXITING THE GREAT LAKES. LMZ643>646-121500- /O.CON.KMKX.SC.Y.0092.000000T0000Z-161212T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 AM CST MON DEC 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 3:15 PM CST, 13 minutes earlier.
Area forecast discussion, Dec 10, 3:15 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
315 PM CST SAT DEC 10 2016
.TONIGHT AND SUNDAY - Forecast Confidence...High.
Snow will continue to spread southwest to northeast across the
forecast area this afternoon into early evening. Strong warm
advection and frontogenetic forcing ahead of approaching low
pressure will keep persistent snowfall going through the
evening/overnight and into Sunday. The snow will wind down west to
east Sunday afternoon into early evening as the low and associated
cold front move through.
Not a lot of change in total liquid equivalent expected with this
storm. A blend of models came in around .05" higher than the
previous forecast. Model soundings are showing an impressively deep
dendrite growth zone for much of this evening and overnight, which
should help contribute to higher snow to liquid ratios. Given the
higher ratios and somewhat higher QPF amounts, total snow ended up
about 1 to 1.5 inches higher than previous forecast. New totals are
in the 7-10 inch range. Given the boost in numbers...decided to pull
the trigger on a Winter Storm warning across the southern 3 rows of
counties. Went with a Winter Weather Advisory in the northern row
where the lowest amounts are anticipated. Travel will become
hazardous given the snow covered roads and significantly reduced
visibilities at times.
.SUNDAY NIGHT THROUGH TUESDAY - Forecast Confidence...Medium.
Will end snow early Sunday evening as drier air sweeps in from the
west and mid-level short wave speeds east of the area. Possible
that some light freezing drizzle may be mixed with the light snow as
it tapers off and ends at the tail end of the event in the early
evening as the atmosphere dries significantly abv 5k feet, however
not enough confidence to include at this point. Although the
precipitation will be ending, low level cold air advection and a
tightening pressure gradient may result in areas of blowing snow
into early Monday. The snowfall expected tonight and Sunday will be
drier and more susceptible to being elevated.
The winds will settle down and become less gusty later Monday
morning ending the blowing snow threat. Short range guidance coming
into better agreement on surge of warm air advection and isentropic
omega on 285 theta surface spreading rapidly across southern WI
Monday evening. Will be adding high chance pops for the evening
with higher snow ratios of 15 to 20 to 1 possibly producing a quick
inch of dry snow. Then a reinforcing push of cold air on breezy WNW
winds is expected on Tue.
.EXTENDED PERIOD...
TUESDAY NIGHT THROUGH SATURDAY - Forecast Confidence...Medium.
Southeastward drifting polar low across southern Canada will ensure
Wisconsin and the Great Lakes remain bitterly cold through Thursday.
Later in the period the polar low shifts farther off into eastern
Canada resulting in zonal flow regime setting up across northern
CONUS. Temps will moderate slightly but likely remain below
seasonal normal.
Zonal flow regime quickly succumbs to amplifying upstream long-wave
troffing over western CONUS on Friday. Increasing south winds ahead
of long wave trof will usher deeper moisture northward into the
upper midwest, also strengthening baroclinic zone across the area.
This scenario would likely result in areas of -sn returning to the
area on Friday. Medium range guidance showing some agreement on
short wave trof and resultant sfc low pressure developing somewhere
in the southern or central Plains early in the weekend and tracking
northeast toward the Great Lakes on Saturday...however ensembles
showing considerable variability regarding this evening. Never the
less, the string of weekend snow events for southern WI looks likely
to continue.
&&
.AVIATION/00Z TAFS/...
Steady snowfall will spread across the forecast area this afternoon
into early this evening, not winding down until later Sunday
afternoon into early Sunday evening. Persistent visibilities of 1 to
2 miles though the event are likely, with periods down to 1/2 mile
probable as well. Not out of the question to see visibilities drop
briefly to 1/4 mile under heavier bands.
The snow will be of the drier variety through the event, with ratios
starting around 20:1 and ending around 12:1. With this being a
prolonged event, rates will probably not exceed an inch an hour for
most of the event, though brief heavier bursts are always possible.
Storm totals are expected to be in the 6-8 inch range in the
northern forecast area, to 7-10 inches elsewhere.
&&
.MARINE...
Southerly winds ahead of approaching low pressure will likely gust
to 25 knot at times Sunday. This will build waves of 3 to 5 feet
across the nearshore waters on Sunday. Westerly winds will then
become gusty behind the low and associated cold front Sunday
evening, with higher gusts lingering into Monday morning. The waves
will be lower with the offshore winds Sunday evening into Monday,
except for higher waves toward open waters. Have decided to go with
a Small Craft Advisory from 9 am Sunday to 10 am Monday.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING until 6 PM CST Sunday for WIZ056-062-063-
067>070.
WINTER STORM WARNING from 6 PM this evening to 8 PM CST Sunday
for WIZ057>060-064>066-071-072.
WINTER WEATHER ADVISORY from 6 PM this evening to 8 PM CST
Sunday for WIZ046-047-051-052.
LM...SMALL CRAFT ADVISORY from 9 AM Sunday to 9 AM CST Monday for
LMZ643>646.
TONIGHT AND SUNDAY/AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...MBKHazardous weather outlook, Dec 10, 3:18 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST SAT DEC 10 2016 WIZ046-047-051-052-056>060-062>072-112130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 318 PM CST SAT DEC 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SNOW WILL OVERSPREAD THE AREA AND CONTINUE INTO SUNDAY. SNOWFALL TOTALS BY EARLY SUNDAY WILL BE IN THE 3 TO 7 INCH RANGE WITH THE HIGHEST TOTALS ACROSS THE SOUTH. SNOW AND REDUCED VISIBILITY WILL CAUSE HAZARDOUS TRAVEL CONDITIONS. A WINTER STORM WARNING IS IN EFFECT FOR MOST OF THE AREA WITH WINTER WEATHER ADVISORIES FROM SHEBOYGAN WEST TO FOND DU LAC...GREEN LAKE AND WESTFIELD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE SNOW WILL CONTINUE ON SUNDAY...EVENTUALLY WINDING DOWN IN THE LATE AFTERNOON AND EARLY EVENING. TOTAL SNOWFALL OF 7 TO 10 INCHES IS EXPECTED BY SUNDAY EVENING. HAZARDOUS TRAVEL CONDITIONS WILL CONTINUE ON SUNDAY. A WINTER STORM WARNING AND WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT INTO SUNDAY EVENING. BITTERLY COLD AIR WILL SETTLE OVER THE AREA ON TUESDAY. WIND CHILLS ARE EXPECTED TO FALL TO 10 TO 20 BELOW ZERO WEDNESDAY MORNING AND 20 TO 25 BELOW ZERO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOWFALL REPORTS WILL BE APPRECIATED. LMZ643>646-112130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST SAT DEC 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR HIGH WINDS AND WAVES AHEAD OF APPROACHING LOW PRESSURE ON SUNDAY. GUSTY WEST WINDS IN THE WAKE OF THE LOW WILL CONTINUE TO REACH SMALL CRAFT ADVISORY LEVELS INTO MONDAY MORNING. A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AND WEDNESDAY IN THE WAKE OF AN ARCTIC COLD FRONT DUE TO BRISK NORTHWEST WINDS. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:08 PM CST | Winter Storm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 32 hr |
| Dec 10, 2:08 PM CST | Winter Weather Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 13 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.